Two theorems on the vertices of Specht modules. / Wildon, Mark.

In: Archiv der Mathematik, Vol. 81, No. 5, 2003, p. 505-511.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Two theorems on the vertices of Specht modules. / Wildon, Mark.

In: Archiv der Mathematik, Vol. 81, No. 5, 2003, p. 505-511.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Wildon, Mark. / Two theorems on the vertices of Specht modules. In: Archiv der Mathematik. 2003 ; Vol. 81, No. 5. pp. 505-511.

BibTeX

@article{6ef648f4d64641a9aae62435cd0910b3,
title = "Two theorems on the vertices of Specht modules",
author = "Mark Wildon",
year = "2003",
doi = "10.1007/s00013-003-0836-7",
language = "English",
volume = "81",
pages = "505--511",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

RIS

TY - JOUR

T1 - Two theorems on the vertices of Specht modules

AU - Wildon, Mark

PY - 2003

Y1 - 2003

U2 - 10.1007/s00013-003-0836-7

DO - 10.1007/s00013-003-0836-7

M3 - Article

VL - 81

SP - 505

EP - 511

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 5

ER -